# SDR UPS03840375

- Difficulty date: March 22, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  A/C ACCESSORY BETWEEN STA 8 TO 25 AT STA 25 LONG 31L CLIP HAS CORROSION BETWEEN BOLTS.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  OUT OF LIMITS IAW DC8 SRM 53-2-0.  MAT ID FOR REP ANGLE 7075-0 .100 FILLER 7075-T6 .090 IAW DC8 SRM 53-3-3 AND REO G09155. HT TRT IAW TPS 1003 REV A 7075-0 CONDITION TO 7075-T6.  FAB REPAIR ANGLE AND FILLER IAW G08155.  INSTALLED REPAIR ANGLE AND FILLER IAW REO G09155.
